# SDR REXA2019071701119

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 27,891 hours, 18,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLUMINESENT STRIP WITH EMERGENCY EVACUATOR ROUTE BROKEN ROWS 12/13 CD. REINSTALLED STRIP IAW AMM 33-51-01.
